# SDR IPXA10659874

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Punctured
- Location: Bs 782, Lbl 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO POSITION 6L MOST OTBD FLOOR PANEL HAS 2 SMALL PUNCTURES. 2 SMALL PUNCTURES IN ZONE 1 THROUGH FIRST PLY ONLY. FIRST MEASURES .5" BY .1280", SECOND MEASURES .5" BY .2500" AND ARE 4 INCHES APART FROM EACH OTHER.     ACCOMPLISHED MAJOR REPAIR IAW EO B767-5320-9693-G.  INSTALLED PANEL IAW MM.
